# SDR SWAA2022021611999

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PANEL 222AF HAS O/B AFT CORNER DISBONDED / REPAIRED DISBOND ON O/B AFT CORNER OF CABIN FLOOR PANEL 222AF. IAW SRM 53-00-50-2R-9 & SRM 53-50-50-2R-0 80734U 14MAY18
